Functional inequalities, thick tails and asymptotics for the critical mass Patlak-Keller-Segel model

Blanchet, Adrien, Carlen, Eric and Carrillo, José (2012) Functional inequalities, thick tails and asymptotics for the critical mass Patlak-Keller-Segel model. Journal of Functional Analysis, 261 (5). pp. 2142-2230.

[img]
Preview
Text
Download (741kB) | Preview
Official URL: http://tse-fr.eu/pub/23751
Item Type: Article
Language: English
Date: 2012
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:17
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:23751
URI: http://publications.ut-capitole.fr/id/eprint/15098

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year